ライブラリ登録: Guest
Begell Digital Portal Begellデジタルライブラリー 電子書籍 ジャーナル 参考文献と会報 リサーチ集
Journal of Porous Media
インパクトファクター: 1.49 5年インパクトファクター: 1.159 SJR: 0.504 SNIP: 0.671 CiteScore™: 1.58

ISSN 印刷: 1091-028X
ISSN オンライン: 1934-0508

巻:
巻 22, 2019 巻 21, 2018 巻 20, 2017 巻 19, 2016 巻 18, 2015 巻 17, 2014 巻 16, 2013 巻 15, 2012 巻 14, 2011 巻 13, 2010 巻 12, 2009 巻 11, 2008 巻 10, 2007 巻 9, 2006 巻 8, 2005 巻 7, 2004 巻 6, 2003 巻 5, 2002 巻 4, 2001 巻 3, 2000 巻 2, 1999 巻 1, 1998

Journal of Porous Media

DOI: 10.1615/JPorMedia.v11.i6.60
pages 591-601

An Analytic Solution of Water Transport in Unsaturated Porous Media

M. Nasseri
Civil Engineering Department, Shiraz University, Shiraz, IR, Iran
M. R. Shaghaghian
Civil Engineering Department, Shiraz University, Shiraz, IR, Iran
Y. Daneshbod
Civil Engineering Department, Islamic Azad University of Arsenjan, Arsenjan, IR, Iran
H. Seyyedian
Civil Engineering Department, Shiraz University, Shiraz, IR, Iran

要約

One of the most well-known equations to describe the behavior of the infiltration of unsaturated zones in soil as a porous medium is known as Richards' equation. Although analytical approaches in simulating infiltration are few, there are many numerical researches to model this physical phenomenon. The Adomian decomposition method (ADM) is one of the most recent approaches used in solving nonlinear partial differential or algebraic equations, and is an easy way to achieve the analytic solution. In this article, two refined approaches in improving ADM are used to simulate volumetric water content via Richards' equation. The first modification was recently presented by Wazwaz using a new regrouping approach in Adomian series terms and the last is the Pade approximation. A comparison of the exact solution and (modified) ADM illustrate very good coverage and results.


Articles with similar content:

INTEGRAL TRANSFORM SOLUTIONS FOR ONE-DIMENSIONAL TRANSIENT FLOW AND CONTAMINANT TRANSPORT IN DUAL-POROSITY SYSTEMS
Hybrid Methods in Engineering, Vol.3, 2001, issue 2&3
Rodrigo P. A. Rocha, Manuel Ernani C. Cruz
ANALYSIS OF ACCELERATION TECHNIQUES FOR LINEARIZED RADIATIVE TRANSFER CODES
ICHMT DIGITAL LIBRARY ONLINE, Vol.0, 2013, issue
Thomas Trautmann, Adrian Doicu, Diego Loyola, Dmitry S. Efremenko
ANALYSIS OF MASS TRANSFER IN HOLLOW-FIBER MEMBRANE SEPARATOR VIA NONLINEAR EIGENFUNCTION EXPANSIONS
Multiphase Science and Technology, Vol.30, 2018, issue 2-3
Anderson P. Almeida, Péricles C. Pontes, Carolina Palma Naveira-Cotta, Renato M. Cotta
MIXED-DIMENSIONAL COUPLING VIA AN EXTENDED DIRICHLET-TO-NEUMANN METHOD
International Journal for Multiscale Computational Engineering, Vol.14, 2016, issue 5
Dan Givoli, Daniel Rabinovich, Yoav Ofir
An Identity-Based Signature Scheme Using Bilinear Mappings on Elliptic Curves
Telecommunications and Radio Engineering, Vol.65, 2006, issue 11-15
Yadigar N. Imamverdiev